Isotropic almost complex structures on tangent bundles.
Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 429-436
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
vertical and horizontal lifts, Riemannian manifold, tangent bundle, almost complex structure, almost Kähler manifold
@article{MM2_1996__90_2_156203,
author = {Ra\'ul M. Aguilar},
title = {Isotropic almost complex structures on tangent bundles.},
journal = {Manuscripta mathematica},
pages = {429--436},
year = {1996},
volume = {90},
number = {2},
zbl = {0881.53020},
url = {http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156203/}
}
Raúl M. Aguilar. Isotropic almost complex structures on tangent bundles.. Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 429-436. http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156203/